International Journal of Computational Intelligence Systems

Volume 7, Issue 3, June 2014, Pages 556 - 564

Generalized Modus Tollens with Linguistic Modifiers for Inverse Approximate Reasoning

Authors
Le Anh Phuong, Tran Dinh Khang
Corresponding Author
Le Anh Phuong
Available Online 9 January 2017.
DOI
https://doi.org/10.1080/18756891.2013.870766How to use a DOI?
Keywords
Hedge algebra, linguistic truth value domain, generalized modus tollens inference rules, linguistic many–valued logic, inverse approximate reasoning
Abstract
Based on our previous researchs about generalized modus ponens (GMP) with linguistic modifiers for If … Then rules, this paper proposes new generalized modus tollens (GMT) inference rules with linguistic modifiers in linguistic many–valued logic framework with using hedge moving rules for inverse approximate reasoning.
Open Access
This is an open access article distributed under the CC BY-NC license.

Download article (PDF)

Journal
International Journal of Computational Intelligence Systems
Volume-Issue
7 - 3
Pages
556 - 564
Publication Date
2017/01
ISSN (Online)
1875-6883
ISSN (Print)
1875-6891
DOI
https://doi.org/10.1080/18756891.2013.870766How to use a DOI?
Open Access
This is an open access article distributed under the CC BY-NC license.

Cite this article

TY  - JOUR
AU  - Le Anh Phuong
AU  - Tran Dinh Khang
PY  - 2017
DA  - 2017/01
TI  - Generalized Modus Tollens with Linguistic Modifiers for Inverse Approximate Reasoning
JO  - International Journal of Computational Intelligence Systems
SP  - 556
EP  - 564
VL  - 7
IS  - 3
SN  - 1875-6883
UR  - https://doi.org/10.1080/18756891.2013.870766
DO  - https://doi.org/10.1080/18756891.2013.870766
ID  - Phuong2017
ER  -